# SDR ASAA2022050338374

- Difficulty date: May 3, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,470 hours, 17,082 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sidewall Support
- Part number: 146A9403U89
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 787 L/H SIDEWALL SUPPORT HAS CORROSION AT TRANSITION. GROUNDED - YES. REMOVED AND REPLACED SIDEWALL SUPPORT IAW B737-800 SRM 51-40-02-0G-0.W= 2.5" O= .063" R= .055" L= 1.008" D= .008".
